# SDR DALA2023112309658

- Difficulty date: November 22, 2023
- Submitted: November 23, 2023
- Operation: Air carrier
- Aircraft: N304DN
- Make and model: Airbus A321-213
- Aircraft serial: 7112
- Aircraft time: 21,634 hours, 10,624 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3004 4L DOOR WONT ARM. CORRECTIVE ACTION: REMOVED DEBRIS PER A321 AMM 52-12. (4298858)
